Q. Can frequent masturbation cause problems while urinating?

Answered by
Dr. Raguram Ganesamoni
and medically reviewed by iCliniq medical review team.

Hello doctor,

I am a 27 year old unmarried male. I have a problem while urinating from past two years.  I have consulted my urologist, and we did many tests like urine culture, serum creatinine, and ultrasound KUB. After all these tests my doctor said there is no problem in my urinary tract. A few months later, I visited the same doctor, and he asked me to do thyroid profile test and uroflowmetry, but there was no problem with those test results. Finally, because of my frequent visits, my doctor did a cystoscopy, and he said everything in normal.

Sometimes, I get a burning sensation in my penis when I urinate, from the past two years. I do not see any significant change in urine color. And sometimes I see some fluid in end of my penis; maybe it is prostate fluid. I frequently masturbate, minimum three times a day, from many years. I noticed that I get aroused without sexual stimulation. I also have little pain after ejaculation, and I feel that there is nothing wrong with the urinary system. I need to give more pressure to urinate, and I feel the penis does not carry the fluid properly. Can masturbation be the reason for all this? I am going to get married next year. Please help.

Do you have a question on Urge To Urinate or Masturbation?

Ask a Doctor Now

Dr. Raguram Ganesamoni

MBBS., MS., MRCS (GLASG)., MCH (URO)., FELLOW IN ENDOUROLOGY
Andrology Urology

Hi,

Welcome to icliniq.com.

I am sorry to know about your problem.

  • Frequent urination is a common problem called overactive bladder. Other than this, mild pain in the urogenital region can be due to neural pain.
  • Masturbation usually does not cause these problems. I hope you had already taken a course of empiric antibiotics.
  • I would suggest you try taking capsule Tolterodine 4 mg and tablet Nortimer (Nortriptyline) 25 mg, once at night for a month. Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent.

For further queries consult an andrologist online --> https://www.icliniq.com/ask-a-doctor-online/andrologist

Thankyou Doctor ,
i alreday had Tolterodine before year back , shall i take now also ?

my problems not contines some times urination is normal , i feel pain in left site penis and abdomal area whenever erection and ejaculation happens this period only i feel frequent urination and could be see prostate fluid in end of penis area

why this pain its hapens , how to slove this , is it effect marriage life ?

Dr. Raguram Ganesamoni

MBBS., MS., MRCS (GLASG)., MCH (URO)., FELLOW IN ENDOUROLOGY
Andrology Urology
Hi Rifkan,

I am giving answers to your queries point by point:
Q: i already had Tolterodine before year back , shall i take now also ?

A: Yes, please take along with Nortimer. When two drugs are taken together, the action is better and different.

Q: my problems not contines some times urination is normal , i feel pain in left site penis and abdomal area whenever erection and ejaculation happens this period only i feel frequent urination and could be see prostate fluid in end of penis area

why this pain its happens?
A: No one knows the exact cause. Many researches are going on in this aspect. This is like a headache without any specific reason. Usually due to over activity in nerves.
Q: how to slove this"
A: Taking a few course of drugs as suggested and understanding that you do not have any major problem, helps in reducing the problem. Since you have already undergone so many tests and all are normal, please do not worry. All Urologists see a lot of patients with similar complaints and they all do well after taking the medicines for a few months. Please remind yourself that you do not have any specific disease and that this will not harm you.
Q: is it effect marriage life ?
A: It will not affect your married life or sexual life, provided you stop worrying about this and take treatment properly.
Wish you a speedy recovery,
Dr. Raguram G MS, MRCS (Glasg), MCh (Uro), F. Endouro
Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


What is the reason for red meatus and burning sensation during urination?

Query: Hi doctor, My meatus is red and has a small spot on one side. There is a constant burning sensation when I urinate. I am frequently urinating in small amounts. Recently, I had a DRE, and they told me that my prostate is enlarged. I have a foul smell from my penis. I never had this problem before. I...  Read Full >>


Dr. Karthik Rajan
Urologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query and the picture (attachment removed to protect patient identity). It looks like a urinary tract infection which has resulted in some inflammation around the meatus. I would like to know whether you had tenderness in your prostate during an...  Read Full

Is it true that my urinary problems cannot be cured?

Query: Hello doctor, Since the last 20 days, I am having urinary problems. My symptoms are poor urine stream, less volume of urine, the frequency of urination is more if I drink more fluids, urinary retention, pain in the area which is near the left side of the penis, and post void dribbling. My doctor to...  Read Full >>


Dr. Devendra
Urologist

Answer: Hello, Welcome to icliniq.com. Before a month, how was your urinary flow? If there is a sudden decrease in the flow then get an x-ray KUB (kidney, urethra, and bladder), including the penile urethra, as kidney stone may be missed in an ultrasound. Also, share the urine analysis report. I suggest y...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: